Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having obesity, gastric dumping and gerd acid reflux. Hard lump next to belly button. Unable to eat much. What to do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
I am obease,i have gastric dumping.I have gerd acid reflux ,ive noticed a large hard lump next to my belly button its very visable laying down,its uncomfortable sometimes i cant eat much,today it hurt all day,i made a small meal because i knew i was hungry
Posted Thu, 5 Sep 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 49 minutes later
Brief Answer:
Hard lump next to your belly button can be hernia

Detailed Answer:
Prilosac works for GERD .
Hard lump next to belly button can be due to hernia.It is protrusion of Omentum or small intestine coming through a defect and presenting as a mass.
Get it examined clinically by a surgeon.
Ultrasound abdomen will confirm the diagnosis.
If at all hernia is confirmed,surgery is the only option as it may lead to complications like obstruction.
I am prescribing Rabeprazole with Itopride instead of Omeprazole to my patients with GERD.
Please consult a surgeon and proceed accordingly.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor